# SDR SWAA2022031173209

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 28,005 hours, 16,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: R1 Door Cut Out
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT R1 DOOR CUTOUT STA 306-326 RBL 60; THRESHOLD SUPPORT BRACKET IS CORRODED. / BLENDED CORROSION WITH A MATERIAL LOSS OF .012' IS FOUND TO BE 'OUT OF LIMITS' AS PER B 737-700 SRM 53-10-15-1A-2 REMOVED AND REPLACED ATTACH ANGLE AS PER B 737-700 SRM 51-40-02-0G-0 AND BAC DWG 141A8310 REV B
